# SDR GTIA2024032238004

- Difficulty date: March 20, 2024
- Submitted: March 23, 2024
- Operation: Air carrier
- Aircraft: N644NK
- Make and model: Airbus A320-232
- Aircraft serial: 7156
- Aircraft time: 27,142 hours, 12,169 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Overheat Sys
- Part number: 303200202
- Part serial: 0241
- Condition: False Indication
- Location: Left Wing
- Part time: 27,142 hours, 12,169 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: B, A

## Discrepancy

LEFT WING OVER TEMP OVERHEAT INDICSATTION DURING FLIGHT PER PROC DISC #1 IDG-ACCOMPLISHED TSM 28-42-00-810-843-A  AND TSM 28-42-00-810-885-A REMOVED AND REPLACED FQIC (FUEL QUANTITY INDICATION COMPUTER) IAW AMM 28-42-34. PERFORMED BITE TEST /OPS CHECK IAW AMM 28-42-00. OPS TEST GOOD. THIS CLOSES THIS RIN-15757 MOC NOTIFIED.
